Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 71, Number 4

Asymptotic expansions of solutions of systems of Kolmogorov backward equations for two-time-scale switching diffusions
Dung Tien Nguyen and G. Yin.
Quart. Appl. Math. 71 (2013), 601-628
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136987
Global existence to the Cauchy problem for hyperbolic conservation laws with an isolated umbilic point
Elisabetta Felaco, Bruno Rubino and Rosella Sampalmieri.
Quart. Appl. Math. 71 (2013), 629-659
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136988
On the global weak solution to a generalized two-component Camassa-Holm system
Wenke Tan, Yue Liu and Zhaoyang Yin.
Quart. Appl. Math. 71 (2013), 661-677
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136989
Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity
Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes.
Quart. Appl. Math. 71 (2013), 679-687
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136990
From a dynamical system of the knee to natural jet geometrical objects
Mircea Neagu and Mihaela Maria Marin.
Quart. Appl. Math. 71 (2013), 689-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136991
Fast and slow relaxations to bi-cluster configurations for the ensemble of Kuramoto oscillators
Seung-Yeal Ha and Moon-Jin Kang.
Quart. Appl. Math. 71 (2013), 707-728
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136992
Bifurcation of hemitropic elastic rods under axial thrust
Timothy J. Healey and Christopher M. Papadopoulos.
Quart. Appl. Math. 71 (2013), 729-753
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136993
A generalized conserved phase-field system based on type III heat conduction
Alain Miranville.
Quart. Appl. Math. 71 (2013), 755-771
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136994
On the higher-order boundary conditions for incompressible nonlinear bipolar fluid flow
Hamid Bellout and Frederick Bloom.
Quart. Appl. Math. 71 (2013), 773-785
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136995
Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form
Misha Bialy.
Quart. Appl. Math. 71 (2013), 787-796
Abstract, references and article information
Full-text PDF
MathSciNet review: 3136996

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website